# SDR I5EA20170515001

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 52,154 hours, 27,804 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK INDICATED ZERO PRESSURE FOLLOWED BY CABIN ALTITUDE WARNING HORN AND LIGHTS.
